# SDR USAA040574

- Difficulty date: August 21, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 62,264 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME AND CLIP CRACKED .375 INCH AND .5 INCH, STATION 680 STRINGER 21L FRAME AND CLIP.  REPLACED DAMAGED FRAME AND STRINGER CLIP PER EA 95653, SRM 53-30-07.  (M)
